# SDR FDEA201108293552

- Difficulty date: August 29, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL NR 211HP FOUND DAMAGED.  R & R BY FABRICATION IAW DWG SR30-53-005.  PAINTED IAW SRM 53-10-20, REV 20.  REPAIR CLASSIFIED AS MJOR IAW GMM 6-2-100, REV 112.
